MAUDE Adverse Event Report: SMITH & NEPHEW, INC. KIT STRUT REPLACEMENT TENET 7431; ACCESSORIES, OPERATING-ROOM, TABLE (KIT)

SMITH & NEPHEW, INC. KIT STRUT REPLACEMENT TENET 7431; ACCESSORIES, OPERATING-ROOM, TABLE (KIT)
Model Number 72200483
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that during shoulder surgery, the t-max gas -strut was leaking oil.The procedure was completed with the same device with no delay or other complications.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
The reported device, used in treatment was not returned to the designated complaint unit for independent evaluation, thus visual inspection and functional testing could not be performed.An analysis of the customer provided image found an unidentifiable liquid was on the device.Insufficient product identification information was provided and thus a manufacturing record review could not be conducted.The complaint was confirmed, but the root cause cannot be determined based on the information provided.Factors that could have contributed to the reported event include a leak.No containment or corrective actions are recommended at this time.If the product associated with this event is returned at a future date, this investigation will be reopened for evaluation.

Brand Name
KIT STRUT REPLACEMENT TENET 7431
Common Device Name
ACCESSORIES, OPERATING-ROOM, TABLE (KIT)
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key10972909
Report Number3003604053-2020-00165
Device Sequence Number11815788
Product Code FWZ
UDI-Device Identifier03596010551696
UDI-Public03596010551696
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72200483
Device Catalogue Number72200483
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/16/2020
Supplement Date Received by Manufacturer10/08/2021
Initial Report FDA Received Date12/08/2020
Supplement Report FDA Received Date10/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1